Erratum

Errata

This article corrects:

  1. A mathematical approach to the optimal examination of lymph nodes Volume 119, Issue 12, 868–876, Article first published online: 18 October 2011

A mathematical approach to the optimal examination of lymph nodes by Chi Young Ahn, Se Hoon Kim, Seon Jung Jang, Soon Won Hong, Hyunki Kim, and Beom Jin Lim. APMIS 119:12, December 2011, 868-876.

  1. On page 868, the authors’ affiliations should have been:

    1Department of Mathematics, Yonsei University College of Science; and

    2Department of Pathology, Yonsei University College of Medicine, Seoul, Korea

  2. On page 870, bottom part of the left-hand column, the correct equation should have been:
    display math

We apologize for these errors.

Ancillary